| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 1-4


M. Mamat, M. Sanjaya W.S, D. S. Maulana
      Numerical simulation chaotic synchronization of Chua circuit and its application for secure communication
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 1-10
      https://doi.org/10.12988/ams.2013.13001

A. Sambas, M. Sanjaya W. S, M. Mamat, Halimatussadiyah
      Design and analysis bidirectional chaotic synchronization of Rossler circuit and its application for secure communication
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 11-21
      https://doi.org/10.12988/ams.2013.13002

S. Sathasivam, Ng Pei Fen
      Developing agent based modelling for doing logic programming in Hopfield network
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 23-35
      https://doi.org/10.12988/ams.2013.13003

Mohd Asrul A.A, Nyi Nyi Naing
      Mortality in hospitalized human immunodeficiency virus (HIV) and tuberculosis(TB) infection patients: zero inflated negative binomial death rate (ZINBDR) models
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 37-47
      https://doi.org/10.12988/ams.2013.13004

Z. M. Nofal
      A new bivariate class of life distributions
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 49-60
      https://doi.org/10.12988/ams.2013.13005

M. Mamat, Nor Fadzilah Zulkifli, Siti Kamila Deraman, Noor Maizura Mohamad Noor
      Fuzzy multi-objective linear programming method applied in decision support system to control chronic disease
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 61-72
      https://doi.org/10.12988/ams.2013.13006

A. Z. M. Sofi, M. Mamat, I. Mohd
      An improved BFGS search direction using exact line search for solving unconstrained optimization problems
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 73-85
      https://doi.org/10.12988/ams.2013.13007

P. Fathipour, A. Abolhasani, H. Jabbari Khamnei
      Estimating R=P(Y < X) in the generalized Rayleigh distribution with different scale parameters
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 87-92
      https://doi.org/10.12988/ams.2013.13008

Yucheng Liu, Manoj Chand
      Development of an efficient numerical method for solving heat equations applying He's variational iteration method
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 93-102
      https://doi.org/10.12988/ams.2013.13009

S. Imnang
      Iterative method for a finite family of nonexpansive mappings in Hilbert spaces with applications
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 103-126
      https://doi.org/10.12988/ams.2013.13010

C. Mohan, R. Ramanarayanan
      A probabilistic analysis of three levels of manpower affecting business-continuous time Markov chain model
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 127-134
      https://doi.org/10.12988/ams.2013.13011

M. Mamat, P. W. Kurniawan, A. Kartono
      Development of dynamics and synchronization model for coupled neurons using Hindmarsh-Rose model
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 135-152
      https://doi.org/10.12988/ams.2013.13012

M. Mamat, S. K. Deraman, N. M. M. Noor, N. F. Zulkifli
      Relationship between body mass index and healthy food with a balanced diet
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 153-159
      https://doi.org/10.12988/ams.2013.13013

S. Niwitpong
      Confidence intervals for the mean of lognormal distribution with restricted parameter space
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 161-166
      https://doi.org/10.12988/ams.2013.13014

R. N. Jat, G. Chand
      MHD flow and heat transfer over an exponentially stretching sheet with viscous dissipation and radiation effects
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 167-180
      https://doi.org/10.12988/ams.2013.13015

R. Hasni, A. Sh. Ameen, Gee Choon Lau
      A remark on chromatically unique 5-partite graphs
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 181-195
      https://doi.org/10.12988/ams.2013.13016

S. Currarini, M. A. Marini
      Sequential play and cartel stability in Cournot oligopoly
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 197-200
      https://doi.org/10.12988/ams.2013.13017

M. A. Marini
      Managers compensation and collusive behaviour under Cournot oligopoly
      Appl. Math. Sci., Vol. 7, 2013, no. 1-4, 201-209
      https://doi.org/10.12988/ams.2013.13018


Journals | Books | Author guidelines